Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 23, 2014, 12:31:38 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639859
  • Total Topics: 48575
  • Online Today: 215
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 7
Guests: 187
Total: 194

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Pills, Pills, Pills...  (Read 703 times)

0 Members and 1 Guest are viewing this topic.

Offline Buckeyerob75

  • Member
  • Posts: 25
Pills, Pills, Pills...
« on: March 19, 2012, 10:43:32 AM »
Hey gang!

So I've been wondering if it's ok to take a ton of pills together all at the same time?

I take Effexor 75mg, Bractrim 80mg, Isoniazid 300mg, Prescription Vitamin B 50mg, a multivitamin, fish oil, PB8 and Silver Biotics (both probiotics).

I have been taking the Isoniazid separate and first thing in the morning since the instructions say to take it 1 hour before or 2 hours after eating.

I've only been taking the Isoniazid and Bactrim for about 7 days and haven't noticed anything abnormal or felt bad. Just wondering if any of you have any experience or suggestions about this?

Thanks!
Rob
6/2011- Tested Negative
1/2012- Tested Positive- CD4 180/VL 105,000
4/2012- CD4- 129/VL 29,000
4/2102- Started Atripla
11/2012- CD4- 157/VL 40

Offline aztecan

  • Member
  • Posts: 5,398
  • 29 years positive, 57 years a pain in the butt
Re: Pills, Pills, Pills...
« Reply #1 on: March 24, 2012, 10:26:17 AM »
I take all of my meds at the same time. i have for years.

Unless there is a warning not to do this, I don't know that it will cause harm.

I would probably ask my doctor next time I saw him/her, just to make sure.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline Miss Philicia

  • Member
  • Posts: 24,112
  • celebrity poster, faker & poser
Re: Pills, Pills, Pills...
« Reply #2 on: March 24, 2012, 03:27:00 PM »
I would think if there was a special need for a medication to be taken separately it would be plainly marked so on the bottle at the pharmacy. You know, kind of like "Take with Water" or "Take with Food"...
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.